Facebook Pixel
EmpowHER Guest

What should I do?

By Anonymous April 27, 2016 - 4:44am
Rate This

Hi, I had unprotected sex with my boyfriend on 14th April (day 10 of my cycle) and less than 12 hours later, I took postinor 2. The next day I had a bit of cramping though it was very mild. Today is day 23 of my cycle I'm supposed to be having my period anytime by the end of this week. I feel normal. Am worried because I do not know if the postinor 2 worked. I didn't have any side effects like vaginal bleeding. My breasts were paining yesterday especially the nipples but I don't know if it's a side effect of p2, or pregnancy symptom, or even a sign of my oncoming periods. I am really scared. What symptoms should be safe? Can I take a urine test? What should I expect? Should I be worried? Please help.

Add a Comment1 Comments

HERWriter Guide

Hi Soni!

Thanks for your question!

Not all women experience side effects from emergency contraception. Since you're not late yet, give yourself another few days. If you don't get your period by then, take a pregnancy test. It will be accurate by then.

Emergency contraception is up to 95% effective when taken within 24 hours so your risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-contraceptive-pills


April 27, 2016 - 5:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!